# SDR DLM88010898

- Difficulty date: June 3, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 32,616 hours, 26,128 cycles
- Engine: Pwa JT8D219
- Engine time: 35,370 hours, 29,627 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 35,370 hours, 29,627 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 22,000 FT, RIGHT ENGINE BANGED AND NOTED EGT DECREASING THROUGH 650 DEG C WITH INDICATIONS THAT ENGINE WAS ROLLING BACK.  ENGINE SHUT DOWN AND RETURNED TO ATL.  FOUND TURBINE SECTION DAMAGED.  REPLACED ENGINE.
